# SDR SWAA2025102013937

- Difficulty date: September 11, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTING REPAIR LOCATED BS 947 LBL 49 WL 208.1 AFT GALLEY AREA.  PERFORMED PERMANT REPAIR CATEGORY A; ON FLOOR BEAM LOCATED BS 947 RBL 60 TO LBL 60 IAW EA 25-153-02580 AND B737-800 SRM 53-70-51-2R-5 REPAIR 5 STEPS DUCUMENTED ON TTG8Q0153W1D.
